# SDR AALA202209076363

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 27,788 hours, 11,122 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Part number: ABS0597WUV300A
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF THRU 7000 FEET WE HAD CENTER TANK LEFT TRANSFER FAULT MESSAGE ON ECAM. FLIGHT CREW RAN ECAM PROCEDURES AND TURNED  OFF LEFT TANK PUMPS 1 AND 2,  GRAVITY FEED ONLY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT CENTER TANK TRANSFER PUMP RELAYS 7QL (AALA202209072260) AND 9QL (AALA202209076363) PER AMM 28-26-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
